<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-2375</article-id>
      <title-group>
        <article-title>Generalization geodetic number idealization ring</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Al-Labadi</surname>
            <given-names>Manal</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Arts and Sciences, University of Petra, Amman, Jordan</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Almuhur</surname>
            <given-names>Eman</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Arts and Sciences, Applied Science Private University, Amman, Jordan</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Khalil</surname>
            <given-names>Shuker</given-names>
          </name>
          <aff>Department of Mathematics, College of Science, University of Basrah, Basrah, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Almwail</surname>
            <given-names>Huda</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Education for Women, University of Kufa, Kufa, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>5</issue>
      <fpage>1957</fpage>
      <lpage>1963</lpage>
      <pub-date date-type="pub">
        <day>22</day>
        <month>05</month>
        <year>2026</year>
      </pub-date>
      <abstract>
        <p>This paper introduces m-geodetic graphs as a new concept and gives complete characterizations of perfectly m-geodetic zero-divisor graphs. Additionally, it provides necessary and sufficient conditions in various cases. Results of this kind are important in deepening our understanding of the structural properties of any given zero divisor graph associated with an idealization ring numbers in these structures. </p>
      </abstract>
      <kwd-group>
        <kwd>Commutative ring</kwd>
        <kwd>Idealization rings</kwd>
        <kwd>Zero-divisor graph</kwd>
        <kwd>Domination number</kwd>
        <kwd>Geodetic number</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
